Self-Stabilizing Metric Graphs

R. Gmyr, J. Lefevre, C. Scheideler, Theory Comput. Syst. 63 (2019) 177–199.

Download
No fulltext has been uploaded.
Journal Article | English
Author
; ;
Publishing Year
Journal Title
Theory Comput. Syst.
Volume
63
Issue
2
Page
177-199
LibreCat-ID

Cite this

Gmyr R, Lefevre J, Scheideler C. Self-Stabilizing Metric Graphs. Theory Comput Syst. 2019;63(2):177-199. doi:10.1007/s00224-017-9823-4
Gmyr, R., Lefevre, J., & Scheideler, C. (2019). Self-Stabilizing Metric Graphs. Theory Comput. Syst., 63(2), 177–199. https://doi.org/10.1007/s00224-017-9823-4
@article{Gmyr_Lefevre_Scheideler_2019, title={Self-Stabilizing Metric Graphs}, volume={63}, DOI={10.1007/s00224-017-9823-4}, number={2}, journal={Theory Comput. Syst.}, author={Gmyr, Robert and Lefevre, Jonas and Scheideler, Christian}, year={2019}, pages={177–199} }
Gmyr, Robert, Jonas Lefevre, and Christian Scheideler. “Self-Stabilizing Metric Graphs.” Theory Comput. Syst. 63, no. 2 (2019): 177–99. https://doi.org/10.1007/s00224-017-9823-4.
R. Gmyr, J. Lefevre, and C. Scheideler, “Self-Stabilizing Metric Graphs,” Theory Comput. Syst., vol. 63, no. 2, pp. 177–199, 2019.
Gmyr, Robert, et al. “Self-Stabilizing Metric Graphs.” Theory Comput. Syst., vol. 63, no. 2, 2019, pp. 177–99, doi:10.1007/s00224-017-9823-4.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar